# SDR 2007UALA02612

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,764 hours, 10,698 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Damaged
- Location: Rt Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE CYLINDER LWR INFLATION HOSE IS KINKED AND COLLAPSED.   [08-07-07]   REPLACED HOSE IAW 20-10-10.  SLIDE PROBLEM ROOT CAUSE:  SLIDE & INFLATION HOSE ARE IN AN AREA CONTAINING MANY HYDRAULIC LINES & SERVICING ACCESS; SUSPECT HOSE DAMAGED BY SKYDROL CONTAMINATION.  SLIDE & AIRCRAFT OK FOR SERVICE.
